# SDR REXA2012051400735

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 23,050 hours, 20,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 2ND CABIN CEILING EMER FLOOD LIGHT INOP FLT 4161.  REMOVED AND REPLACED EMERGENCY NR 2 CEILING LIGHT IAW AMM33-51-16.  OPC GOOD.  THIS CLEARS DM#63577.  PLACARD REMOVED.
